RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 1, страницы 49–62 (Mi rcd57)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Admissibility and Nonuniform Exponential Trichotomies

Luis Barreiraa, Davor Dragičevićb, Claudia Vallsa

a Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa, 1049-001, Lisboa, Portugal
b Department of Mathematics, University of Rijeka, 51000, Rijeka, Croatia

Аннотация: For a nonautonomous dynamics defined by a sequence of linear operators acting on a Banach space, we show that the notion of a nonuniform exponential trichotomy can be completely characterized in terms of admissibility properties. This refers to the existence of bounded solutions under any bounded time-dependent perturbation of certain homotheties of the original dynamics. We also consider the more restrictive notion of a strong nonuniform exponential trichotomy and again we give a characterization in terms of admissibility properties. We emphasize that both notions are ubiquitous in the context of ergodic theory. As a nontrivial application, we show in a simple manner that the two notions of trichotomy persist under sufficiently small linear perturbations. Finally, we obtain a corresponding characterization of nonuniformly partially hyperbolic sets.

Ключевые слова: exponential trichotomy, robustness, partially hyperbolic set

Финансовая поддержка Номер гранта
Portuguese Foundation for Science and Technology PEst-OE/EEI LA0009/2013
L.B. and C.V. were supported by Portuguese funds through FCT — Fundacao para a Ciencia e a Tecnologia: project PEst-OE/EEI LA0009/2013 (CAMGSD).


DOI: https://doi.org/10.1134/S1560354715010049

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37D99
Поступила в редакцию: 10.11.2014
Принята в печать:24.12.2014
Язык публикации: английский

Образец цитирования: Luis Barreira, Davor Dragičević, Claudia Valls, “Admissibility and Nonuniform Exponential Trichotomies”, Regul. Chaotic Dyn., 20:1 (2015), 49–62

Цитирование в формате AMSBIB
\RBibitem{BarDraVal15}
\by Luis Barreira, Davor~Dragi{\v{c}}evi{\'c}, Claudia Valls
\paper Admissibility and Nonuniform Exponential Trichotomies
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 1
\pages 49--62
\mathnet{http://mi.mathnet.ru/rcd57}
\crossref{https://doi.org/10.1134/S1560354715010049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3304937}
\zmath{https://zbmath.org/?q=an:06468422}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000349024900004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944180612}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd57
  • http://mi.mathnet.ru/rus/rcd/v20/i1/p49

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. D. Dragicevic, “Lyapunov type equation for discrete exponential trichotomies”, J. Nonlinear Sci. Appl., 10:4 (2017), 2001–2017  crossref  mathscinet  isi
  • Просмотров:
    Эта страница:169
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020